# SDR CHQA20120428134

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 27,064 hours, 22,890 cycles
- Engine: Allsn AE3007A
- Engine time: 18,504 hours, 19,776 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Selector Switch
- Part number: 4800112
- Part serial: NOTSERIALIZED
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A BLEED 2 VALVE CLOSED MESSAGE IN FLIGHT.  THE CREW FOLLOWED THE QUICK-REFERENCE HANDBOOK BUT THE VALVE WOULD NOT INDICATE OPEN.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BLEED 2 PUSHBUTTON SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
